| Model Number |
IPN001348 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
The complaint is reported as: we observed a rigidity more important than usual on the "tubing" of the catheter which leads to a kink of the catheter linked to the clamps.On (b)(6) 2022, a patient faced this issue, with dialyses machine that stopped several times beacause of negative blood pressure (-300mmhg).This affects the blood flow, the quality of dialysis, the increase in the risk of coagulation, the patient's discomfort and delay in the department.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.